# SDR FDEA201205312032

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 26 TO FR 28 THRUST PLATE BETWEEN SEAT TRACK 4R AND 5 R HAS 7 EA AREAS OF CORROSION EA APPROX 1 SQUARE INCH.   REMOVED CORROSION IAW SRM 51-74-10 P 205. MATERIAL LOSS 0.21 IS OUT OF DWG A53781984 TOLERANCE.  REMOVED AND FABRICATED NEW THRUST BRACKET IAW DWD A53781984.  INSTALLED IAW SRM 51-40-21, PARA 6 AND 7 REPROTECTED IAW SRM 51-75-10 P203 AND 204. FRAME 26 TO 27 TRACK 4 R AND 5 R.
